Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A continued fraction expansion for a generalization of Dawson's integral


Author: D. Dijkstra
Journal: Math. Comp. 31 (1977), 503-510
MSC: Primary 40A15
MathSciNet review: 0460956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A continued fraction expansion for a generalization of Dawson's integral is presented. An exact formula for the truncation error in terms of the confluent hypergeometric function is derived. The expansion is shown to have good convergence properties for both small and large values of the argument.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 40A15

Retrieve articles in all journals with MSC: 40A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0460956-3
PII: S 0025-5718(1977)0460956-3
Keywords: Continued fractions, confluent hypergeometric functions, truncation error
Article copyright: © Copyright 1977 American Mathematical Society